MathSciNet Relay Station
MathSciNet bibliographic data
MR1274094 20G15 (20D06 20G40)
Liebeck, Martin W.; Seitz, Gary M. Subgroups generated by root elements in groups of Lie type. Ann. of Math. (2) 139 (1994), no. 2, 293–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement